Haven't posted in awhile. Life has taken over and I've been busy. Try to get on here to read all the post daily but I never seem to get around to commenting. I do read them though. This last week has been one from hell. I'm not sure what's going on but all my symptoms that subsided have come back in full force. I had missed 3 days of plaquinel about two weeks ago waiting for the pharmacy to refill it even though i called it in a week before i ran out and I'm wondering if that has something to do with it. It has not been fun though. Along with all the pain in my joints and legs, my chest pain has returned, I'm exhausted, I have sharp pains up and down my legs... Right now I'm having a hard time breathing.. Anyways all these things went away for about a month and have no returned. I didn't think the 3 days of missed pills would account for this but obviously something isnt right. I have an app with my rheumy on thrusday @ 11am so I'll mention it to him then. It's my third visit... I missed my last one and has to reschedule for this one because no one called me from his office to remind me I had the appointment... Which is what lead to missing my pills because it was my last refill blah blah blah. Anyways, other then all that life is going alright for the most part, a bit stressful but we're settled into our new place and wedding plans are going smooth for the most part so yay for that. Only 5 more months to go!
Well I hope all is going well in the lupie world and thanks for listening to my update!
Hello! I'm a recent addition to the group, but it's nice to hear updates from folks who are normally quiet. I wouldn't think that missing 3 days of plaquinil would make you flare like that, either, but I'm no expert. Now that you have shared that, though, I'll be really careful to get my refills on time.
I'm in the middle of wedding preparations, too. My daughter gets married July 22nd. So much to do!
Good to see you back!
I think that a few of us have had a bad experience after stopping Plaquenil for just a short time. It takes a long time to build up in your system and start doing good, but a very short time to leave your system if you stop it. Hopefully, your doc will get you back on track quickly. I can't take steroids, but I know that a lot of the others here have sometimes needed a short course of Prednisone as a "boost".
Best of luck on the wedding plans - will it be in November? We'll be celebrating our 35th anniversary on Oct. 23. Time flies when you're having fun!
The Following User Says Thank You to magistramarla For This Useful Post:
Welcome to the group! I'm sorry I haven't gotten a chance to greet you yet, I'm glad you've found a support system here. I just joined in march after I was first dx and I felt very welcome here and have gotten alot of great advice and info from the people on this site.
Originally Posted by Gizmo
I didn't think stopping it for a short time would be as much of an issue either but I guess I was wrong... Not the greatest thing to have hAppend I suppose. I'm always up to date on my refills but this one had to be called in since I missed my appointment last time. It took them over a week to fill it.
Congratulations on your daughters wedding! That must be exciting for you! July is coming up pretty quick! I wish you the best of luck and day on her wedding day. I still have a little ways to go on mine yet, but its going by quickly. I can't believe it's already been almost 7 months since we've been engaged!
@ Marla, our wedding is set for Dec 10 of this year so just short of 5 months to go! Congrats on your upcoming anniversary! 35 years is an accomplishment and I hope to be with my other half as long as you have been! My parents just had their 40th this past January.
I've never taken steroids before so I'm not sure how that will go if he suggests it. I want to try and avoid them as much as possible until I absolutely have to have them, I know I'm in some sort of a flare but I don't know if it's bad enough to take them or not... I usually just try and push through it and hope it doesn't get worse... Not sure if this is good or not but here's to hoping!
thank you for the update.
i was hoping things were good, when you werent seen here.
Well just had my rheumy appointment today. I told him about missing three days of pills and how my chest pain and joint pain is all back... He wanted to put my on prednison for about 5 days to get it under control. Told him I would really rather not go on that unless absolutely necessary... I don't know if this was the right thing to do or not but I just don't feel comfortable with it at all. I told him my concerns and how I didn't feel I wanted to go on them if it will be controlled with plaquinel. Because it was all going away for awhile since starting plaquinel and feel i can wait it out til Itgoes away again. It just gets uncomfortable. I dont know if I should have said no I just am trying to avoid that. He did however write me a prescription for voltaren instead for a few weeks to help with the chest pain. It's an antinflamtory and he said that should help... I just don't want to go on steroids.... Is this bad? I feel like I should just listen to him but I also feel like should be able to voice my concerns too... I don't know this is all Very stressful and I feel a little on the verge of tears.... I don't even know.
Hi I can tell you this much, me and steroids have a love hate relationship. When I am in a flair, it is the ticket, most of the time. They bump them up at first and then slowly back you off or down. I am always 5 mg to keep pain and inflammation down.
You're not bad. You have to do what is right for you. In time if the pain wears you down or an organ gets hit, you may reconsider. Bless you.
Originally Posted by Toradoradi
Lovely to see you back on line but not through your rough circumstances, that's the only trouble with Lupus sometimes the pain eases and bang without your knowing it's back in full force.
Well he's offered the prednisone to help the pain and swelling of joints but how your being reluctant to the steriods, i was the same and i'm on plaquenil like yourself and it's everyone to their own and how they feel with drugs but no way will i touch steriods but i do hope the antinflamtory help until you can decide what you think is best.
((Hugs Terry)) xxxx
there is nothing wrong with not wanting to take extra drugs.
to me it is a normal reaction.
i also like the fact you can talk (one on one) with your doctor.
quite a few people feel as if there doctor does not speak with them, rather to them.
having a good realationship with your doctor is great.